# SDR ASOA2019100965103

- Difficulty date: October 6, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 42,018 hours, 32,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 94908
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,669 hours, 15,197 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY FLOOR LIGHTING INOP.  REMOVED AND REPLACED NR 2 EMERGENCY BATTERY PACK ASSY. WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
